RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shul'tse, Sh

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:34
Abstract pages:305
Full texts:122
References:29

http://www.mathnet.ru/eng/person61817
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. A. G. Milekhin, A. I. Toropov, A. K. Bakarov, Sh. Shul'tse, D. R. T. Tsan, “Resonant Raman scattering in nanostructures with InGaAs/AlAs quantum dots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 83:11 (2006),  596–599  mathnet; JETP Letters, 83:11 (2006), 505–508  isi  scopus
2001
2. A. G. Milekhin, A. I. Nikiforov, O. P. Pchelyakov, Sh. Shul'tse, D. R. T. Tsan, “Phonons in Ge/Si superlattices with Ge quantum dots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:9 (2001),  521–525  mathnet; JETP Letters, 73:9 (2001), 461–464  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020